MathSciNet Relay Station
MathSciNet bibliographic data
MR277505 (43 #3238) 12.40
Uchida, Kôji Galois group of an equation $X\sp{n}-aX+b=0$. Tôhoku Math. J. (2) 22 1970 670–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement